姓名: 汤燕斌

性别:

出生日期:


职位: 教授

电话:

Email: tangyb@hust.edu.cn

个人主页:


基本情况 Basic

汤燕斌, 教授,博士生导师。1986年7月和1989年12月毕业于华中科技大学数学系,分别获得理学学士和硕士学位;1996年获中国科学院数学研究所理学博士学位。1990年至今任教于华中科技大学数学与统计学院。2000年11月至2001年9月曾赴意大利乌尔比诺大学生物数学研究所作访问研究。参加的研究项目《反应扩散方程和含时滞反应扩散方程的理论和应用》1999年获教育部科技进步二等奖,参与的教学研究项目2013年获湖北省教学成果一等奖。1995年获华中理工大学青年教师教学比赛一等奖,1998年获霍英东教育基金会青年教师三等奖,2000年获华中科技大学教学研究成果二等奖,2005年获华中科技大学教学质量优秀奖一等奖与湖北省第十届自然科学优秀学术论文三等奖,2008年获华中科技大学三育人奖。参与主编普通高等教育“十一五”国家级规划教材《工科数学分析(上、下册)》,该教材获中南地区大学出版协会优秀教材一等奖。现任《应用数学》杂志编委。指导在读硕士研究生4人,在读博士研究生4人。

教育背景 Educational background

  1993年9月---1996年6月毕业于华中理工大学数学系 获中国科学院数学研究所理学博士学位
  1987年9月---1989年12月毕业于华中理工大学数学系应用数学专业 获理学硕士学位
  1982年9月---1986年7月毕业于华中工学院数学系应用数学专业 获理学学士学位

工作经历 Work experience

  2005年11月---现在 华中科技大学数学与统计学院教授
  1997年6月---2005年10月 华中科技大学数学系副教授
  1992年7月---1997年5月 华中理工大学数学系讲师
  1990年4月---1992年6月 华中理工大学数学系助教

访问经历
  2000年11月---2001年9月 意大利乌尔比诺大学生物数学研究所访问学者

研究方向 Research fields

非线性发展方程与无穷维动力系统,随机偏微分方程理论及其应用.
近期科研项目:
1.	主持国家自然科学基金项目“非线性反应扩散方程的渐近行为及其随机扰动”,批准号11471129,经费60万元,2015-2018
2.	参与国家自然科学基金项目“时滞微分代数系统的数值算法与理论”,批准号 10871078, 经费28万元,2009-2011(排名第二)

科研成果 Scientific achievements

发表的主要论文目录
[41] Yanghai Yu, Xing Wu, Yanbin Tang: Global regularity of the 2D liquid crystal equations with weak velocity dissipation, Comput. Math. Appl., DOI: 10.1016/j.camwa.2016.11.008, 2017
[40] Junjun Kang, Yanbin Tang: Value Function Regularity in Option Pricing Problems Under a Pure Jump Model, Appl. Math. Optim. DOI 10.1007/s00245-016-9350-8, 2017
[39] Junjun Kang, Yanbin Tang∗: Asymptotical behavior of partial integral-differential equation on nonsymmetric layered stable processes, Asymptotic Analysis, 102,55-70, 2017
[38] Xing Wu, Yanghai Yu, Yanbin Tang: Global existence and asymptotic behavior for the 3D generalized Hall-MHD system, Nonlinear Anal. 151,41-50, 2017
[37] Yanghai Yu, Xing Wu, Yanbin Tang: Well-posedness of a 1D transport equation with nonlocal velocity in the Lei-Lin space, Math. Meth. Appl. Sci., 40:4,947-956, 2017
[36] Yantao Guo, Ming Wang, Yanbin Tang: Higher regularity of global attractors of a weakly dissipative fractional KdV equation, Journal of Mathematical Physics, 56:12, 122702, 2015       
[35] Gang Wang, Yanbin Tang.  Exponential attractors for reaction-diffusion equations in $H^2(\Omega)$ and $L^{2p-2}(\Omega)$, Acta Mathematica Scientia, 35A(4)641–650, 2015
[34] Yantao Guo, Shuilin Cheng, Yanbin Tang∗:Approximate Kelvin-Voigt Fluid Driven by an External Force Depending on Velocity with Distributed Delay, Discrete Dynamics in Nature and Society, Article ID 721673,2015
[33] Yantao Guo, Ming Wang and Yanbin Tang∗: Higher regularity of global attractor for a damped Benjamin–Bona–Mahony equation on R, Applicable Analysis: An International Journal, 94:9, 1766-1783, DOI: 10.1080/00036811.2014.946561, 2015
        [32] Hu, X.R. and Tang, Y.B.  Deviations of Steady States of the Traveling Wave to a Competition Diffusion System with Random Perturbation. Journal of Applied Mathematics and Physics, 3, 496-508, 2015
        [31] Yantao Guo and Yanbin Tang. Blow-up for the weakly dissipative generalized Camassa-Holm equation, Journal of Inequalities and Applications,2014:514,  2014
        [30] Shuilin Cheng, Yantao Guo and Yanbin Tang. Stochastic viscoelastic wave equations with nonlinear damping and source terms, Journal of Applied Mathematics, 2014, Article ID 450289, 26 pages, 2014
  [29] Gang Wang, Yanbin Tang. Random attractors for stochastic reaction-diffusion equations with multiplicative noise in H_0^1, Mathematische Nachrichten, 287:14–15, 1774–1791, DOI 10.1002/ mana.201300114,2014
  [28] Shuilin Cheng, Yantao Guo and Yanbin Tang.Stochastic nonlinear thermoelastic system coupled sine-Gordon equation driven by jump noise, Abstract and Applied Analysis, vol. 2014,12pp., http://dx.doi.org/10.1155/2014/403528, Article ID 403528 ,2014
  [27] Ming Wang, Yanbin Tang. Long time dynamics of 2D quasi-geostrophic equations with damping in L^p, Journal of Mathematical Analysis and Applications, 412,866–877,2014
  [26] Gang Wang, Yanbin Tang. (L^2, H^1)-random attractors for stochastic reaction- diffusion equation on unbounded domains, Abstract and Applied Analysis, 2013, Article ID 279509, 23 pages, http://dx.doi.org/10.1155/2013/279509, 2013
  [25] Gang Wang, Yanbin Tang. Fractal dimension of a random invariant set and applications, Journal of Applied Mathematics,2013, Article ID 415764, 5 pages, http: //dx. doi. org /10.1155/2013/415764,2013
  [24] Ming Wang, Yanbin Tang. On dimension of the global attractor for 2D quasi- geostrophic equations, Nonlinear Analysis: Real World Applications 14 (2013) 1887–1895
  [23] Ming Wang, Yanbin Tang. Attractors in H^{2} and L^{2p-2} for reaction diffusion equations on unbounded domains. Communications on Pure and Applied Analysis,12:2 (2013) 1111-1121
  [22] Ezi Wu, Yanbin Tang. Random perturbations of reaction-diffusion waves in biology. Wave Motion,49:7 (2012) 632–637
  [21] Ming Wang, Dongfang Li, Chengjian Zhang, Yanbin Tang. Long time behavior of solutions of gKdV equations. Journal of Mathematical Analysis and Applications, 390 (2012) 136-150
  [20]Tao Chen, Zhe Chen & Yanbin Tang. Finite dimensionality of global attractors for a non-classical reaction–diffusion equation with memory, Applied Mathematics Letters 25:3 (2012) 357–362
  [19] Tao Chen, Zhe Chen & Yanbin Tang. Global attractors for a non classical reaction diffusion equation with memory, Dynamics of Continuous, Discrete and Impulsive Systems Series A: Math Analysis 18:5(2011), 569-578
  [18] Yanbin Tang. Exponential Stability of Nonlocal Time-delayed Burgers Equation. Perspectives in Mathematics Sciences: Interdisciplinary Mathematical Sciences, 9(2009), 263-272
  [17] Yanbin Tang, Ming Wang. A Remark on Exponential Stability of Time-delayed Burgers Equation. Discrete and Continuous Dynamical Systems, Series B, 12:1 (2009), 219-225
  [16] Yanbin Tang,Jianli Wang. Bifurcation Analysis on a Reactor Model with Combination of Quadratic and Cubic Steps, Journal of Mathematical Chemistry, 46:4 (2009),1394-1408
  [15] Jinliang Wang, Li Zhou, Yanbin Tang. Asymptotic periodicity of the Volterra equation with infinite delay. Nonlinear Analysis, TMA, 68:2 (2008), 315-328
  [14] Yanbin Tang, Li Zhou. Stability Switch and Hopf Bifurcation for a Diffusive Prey Predator System with Delay. Journal of Mathematical Analysis and Applications, 334:2 (2007), 1290- 1307
  [13] Yanbin Tang and Li Zhou. Asymptotic behavior of periodic competition diffusion system. Rocky Mountain Journal of Math,36:3 (2006), 1069-1076
  [12] Jinliang Wang, Li Zhou, Yanbin Tang. Asymptotic periodicity of a food- limited diffusive population model with time delay. Journal of Mathematical Analysis and Applications, 313 (2006), 381-399
  [11] Yanbin Tang, Li Zhou. Hopf Bifurcation and Stability of a Competition Diffusion System with Distributed Delay. Publication of Research Institute for Math Sciences, 41:3 (2005), 579-597
  [10] Yanbin Tang. Numerical simulations of periodic traveling waves to a generalized Ginzburg-Landau equation. Appl. Math. Computation, 165:1 (2005), 155-161
  [9] Yanbin Tang & Li Zhou. Great time delay in a system with material cycling and delayed biomass growth. IMA Journal of Applied Mathematics. 70:2 (2005), 191-200
  [8] Tang Yanbin, Zhou Li & O. Ali. Asymptotic behavior of solutions to the heat equations with nonlinear boundary conditions. Acta Mathematica Scientia, 24B: 2(2004), 307-312
  [7] Yanbin Tang & Li Zhou. A sufficient condition for the existence of periodic solution for a reaction diffusion equation with infinite delay. Appl. Math. Computation, 148:2 (2004), 453-460
  [6] E. Beretta & Yanbin Tang. Extension of a geometric stability switch criterion. Funkcialaj Ekvacioj, 46:3(2003), 337-361
  [5] Li Zhou, Yanbin Tang and S. Hussein. Stability and Hopf bifurcation for a delay competition diffusion system. Chaos, Solitons and Fractals, 14(2002), 1201-1225
  [4] E. Beretta, F. Solimano and Yanbin Tang. Analysis of a chemostat model for bacteria and virulent bacteriophage, Discrete and Continuous Dynamical Systems, Ser. B, 2:4(2002)495-520
  [3] Yanbin Tang, E. Beretta and F. Solimano. Stability Analysis of a Volterra Predator Prey System with Two Delays. Canadian Appl. Math. Quarterly, 9:1(2001)75-99
  [2] Li Zhou, Yanbin Tang and S. Hussein, Periodic Bifurcation Solution for a Delay Competition System, Nonlinear Analysis, TMA, 47:9(2001), 6073-6084
  [1] Li Zhou and Yanbin Tang. The estimate of the resolvent and stability of traveling wave solutions, Nonlinear Analysis, TMA, 36(5), 559-567, 1999

其它 Other

科研项目:
1.	主持国家自然科学基金项目“非线性反应扩散方程的渐近行为及其随机扰动”,批准号11471129,经费60万元,2015-2018
2.	参与国家自然科学基金项目“时滞微分代数系统的数值算法与理论”,批准号 10871078, 经费28万元,2009-2011(排名第二)
3.	主持教育部留学回国人员基金项目“含时滞反应扩散方程的理论与应用”,2003—2006
4.	参与国家自然科学基金项目“非线性反应扩散方程和含时滞反应扩散方程的理论及应用”,批准号 10071026,2001-2003(排名第四)
5.	参与湖北省自然科学基金项目“非线性发展方程与无穷维动力系统”,1996—1998(排名第二)